Blood pressure drug recalled, linked to liver damage.
Valsartan lawsuits are being filed across the country. If you developed liver, pancreatic or kidney problems after taking valsartan, contact Relion Group immediately!
Do not stop using these drugs without first consulting with your physician.
FDA Recalls Several Valsartan Medications
The pharmaceutical ingredient valsartan has been at the center of multiple drug recalls and potential class-action lawsuits for a few months now. The valsartan, marketed by Novartis under the brand name Dioval, was approved in the United States in 1996 for the treatment of high blood pressure.
In July 2018, products containing valsartan became subject to a series of drug recalls, and have yielded at least one federal lawsuit seeking class-action status.
FDA Safety Alerts
"The U.S. Food and Drug Administration is alerting health care professionals and patients of a voluntary recall of several drug products containing the active ingredient valsartan, used to treat high blood pressure and heart failure. This recall is due to an impurity, N-nitrosodimethylamine (NDMA), which was found in the recalled products."
The specific valsartan recalled has been linked to liver damage (fibrosis, scarring, abnormal liver function tests) along with kidney and liver tumors.
Several drug manufacturers have voluntarily recalled their blood pressure and heart medication that contains valsartan after it was discovered that the medication might have become contaminated in the Chinese and India manufacturing plants where it was produced.
The drug companies involved include Major Pharmaceuticals; Solco Healthcare; Prinston Pharmaceutical; Teva Pharmaceuticals Industries Ltd.; Camber Pharmaceuticals, Inc.; AvKARE; A-S Medication Solutions; Bryant Ranch Prepack; Northwind Pharmaceuticals; Torrent Pharmaceuticals; and NuCare Pharmaceuticals.
Several valsartan drugs are contaminated with NDMA. Potential injuries include liver damage, tumors, and cancer.
Not all valsartan drugs have been recalled. Do not stop taking recalled products without first contacting a physician.